# SDR USAAD99040

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 1036361
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

RSW-PIT FLT 352 - WHILE CRUISING AT 33,000 FT, THE PRESSURIZATION FLOW LIGHT ILLUMINATED WITH THE CABIN CLIMBING A 1500 FPM. THE CABIN ALTITUDE HORN SOUNDED AND THE CABIN PRESSURE COULD NOT BE CONTROLLED IN STANDBY OR MANUAL PRESSURIZATION MODES.  THE AIRCRAFT MADE AN EMERGENCY DESCENT TO 10000 FT, DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AFT CABIN SAFETY VALVE AND ALSO AS A PRECAUTION REPLACED THE NR 1 CABIN PRESSURE CONTROLLER.  (M)
